# SDR CA111109003

- Difficulty date: November 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N886TM
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20066
- Engine: Hnywl AS90711A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 41220103
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT THAT HAS A LANDING GEAR FAIL TO EXTEND ON APPROACH, THE CREW REPORTED THEY PUT THE GEAR HANDLE TO DOWN AND GEAR INDICATION CHANGED TO AMBER BUT NONE OF THE GEAR LEFT THE BAYS (NO CHANGE IN AIR FLOW NOISE).  THEY HAD A GEAR DISAGREE CAS AND CYCLED THE HANDLE TO NO EFFECT, THEN USED THE EMERGENCY GEAR HANDLE AND SUCCESSFULLY DEPLOYED THE GEAR (3 GREENS). ON LANDING THEY LEFT THE ACFT RUNNING AND WE CHECKED THE MDC THE PSEU SHOWED ONLY SHOWED THE LT MAIN GEAR FAILED TO LEAVE THE BAY AFTER 6 SECONDS AFTER THE HANDLE WAS DOWN AND THE LT MAIN FAILED TO COMPLETE THE CYCLE AFTER 28 SECONDS.  SELECTOR VALVE REPLACED.
